Weighted inequalities for anisotropic maximal functions

Vachtang Michailovič Kokilashvili; Jiří Rákosník

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 4, page 384-393
  • ISSN: 0528-2195

How to cite


Kokilashvili, Vachtang Michailovič, and Rákosník, Jiří. "Weighted inequalities for anisotropic maximal functions." Časopis pro pěstování matematiky 110.4 (1985): 384-393. <http://eudml.org/doc/21621>.

author = {Kokilashvili, Vachtang Michailovič, Rákosník, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {anisotropic maximal function; weight function; maximal operator of Hardy- Littlewood},
language = {eng},
number = {4},
pages = {384-393},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Weighted inequalities for anisotropic maximal functions},
url = {http://eudml.org/doc/21621},
volume = {110},
year = {1985},

AU - Kokilashvili, Vachtang Michailovič
AU - Rákosník, Jiří
TI - Weighted inequalities for anisotropic maximal functions
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 4
SP - 384
EP - 393
LA - eng
KW - anisotropic maximal function; weight function; maximal operator of Hardy- Littlewood
UR - http://eudml.org/doc/21621
ER -


  1. L. Carleson P. Jones, Weighted norm inequalities and a theorem of Koosis, Mittag-Leffler Inst., Rep. No. 2, 1981. (1981) 
  2. C. Fefferman E. M. Stein, Some maximal inequalities, Amer. J. Math. Soc. 93 (1971), 107-115. (1971) Zbl0222.26019MR0284802
  3. A. E. Gatto C. E. Gutiérrez, On weighted norm inequalities for the maximal function, Studia Math. 81 (1983), 59-62. (1983) Zbl0536.42021MR0728196
  4. M. de Guzmán, A covering lemma with applications to differentiability of measures and singular integral operators, Studia Math. 34 (1970), 290-317. (1970) Zbl0192.48804MR0264022
  5. V. M. Kokilashvili J. Rákosník, Weighted inequalities for vector-valued anisotropic maximal functions, (To appear in Z. Anal. Anwendungen (1985).) (1985) Zbl0585.42019MR0818979
  6. P. Koosis, Moyennes quadratiques pondérées de fonctions périodiques et de leur conjuguees harmoniques, C R. Acad. Sci. Paris, Ser. A 291 (1980), 255-257. (1980) Zbl0454.42009MR0591744
  7. B. Maurey, Théorèmes de factorisation pour les operateur linéaires à valeur dans les espaces Lp, Astérisque, No. 11, Soc. math, de France, 1974. (1974) Zbl0278.46028MR0344931
  8. B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. (1972) Zbl0236.26016MR0293384
  9. B. Muckenhoupt, Weighted norm inequalities for classical operators, Harm. Anal. Euclidean Spaces. Proc. Symp. Pure Math., vol. 35, part 1, Amer. Math. Soc., Providence, R. I. 1979, 51-60. (1979) Zbl0428.26009MR0545240
  10. J. L. Rubio de Francia, Boundedness of maximal functions and singular integrals in weighted Lp spaces, Proc. Amer. Math. Soc. 83 (1981), 673-679. (1981) Zbl0477.42011MR0630035
  11. E. T. Sawyer, Two weighted norm inequalities for certain maximal and integral operators, Proc. Conference Harmonic Analysis. Lecture Notes Math., vol. 908, Springer-Verlag. Berlin-Heidelberg-New York, 1982, 102-107. (1982) Zbl0508.42024MR0654182
  12. W. S. Young, Weighted norm inequalities for the Hardy-Littlewood maximal functions, Proc. Amer. Math. Soc. 85 (1982), 24-26. (1982) Zbl0489.42019MR0647890
  13. A. Zygmund, Trigonometric series, vol. II, Second Ed. Cambridge Univ. Press, 1959. (1959) Zbl0085.05601MR0107776

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.